Actifed Tablets is a medicine which is used to relieve the symptoms of colds, flu and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes.
This medicine is for use in adults and children aged 12 years and over.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever.
- Unblocks sinuses
- Dries runny noses
- Unblocks stuffy noses
- Clears catarrh
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.
Do not take with any other pseudoephedrine products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Adults and children over 12 years of age: Take one tablet every 4-6 hours if needed. Maximum of 4 tablets in 24 hours.
Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Each tablet contains Pseudoephedrine 60mg and Triprolidine 2.5mg.